# SDR IXKA9600068

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Switch
- Part number: 1U109592
- Condition: Stuck
- Location: Nr 8 L/E Flap
- Component: Ronson
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR/BDA - FLT 2 - AFTER TAKEOFF DURING FLAP RETRACTION, THE L/E FLAPS LIGHT ON FORWARD PANEL REMAINED ON (AMBER).  AS FLAP RETRACTED TO ZERO DEGREES ON SECOND OFFICER'S SLAT POSITION INDICATOR, NR 8 WAS ILLUMINATED AMBER.  A/C RETURNED TO EWR.  REMOVED AND REPLACED NR 8 L/E SLAT ACTUATOR.  OPS CHECK OK PER MM 27-81-32.  (X)
